# SDR AALA202204220099

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737
- Aircraft serial: 30085
- Aircraft time: 61,088 hours, 25,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ABC EMERGENCY LIGHT LENS LOOSE. **SUPPLEMENTAL REPORT FOR AALA202204210099: RE-SECURED SEAT 11ABC EMERGENCY LIGHT LENS PER AMM 33-51-11. OPERATIONAL CHECK GOOD..** (CLOSED)
